# SDR TRAX200701064

- Difficulty date: July 26, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TRACK SUPPORT TO BULKHEAD ATTACH ANGLE CRACKED.  REMOVED AND REPLACED CRACK CLIP ON AFT BULKHEAD AT CARGO DOOR SUPPORT  TRACK ALL WORK PER CRJ200, SRM 51-42-00 JOB COMPLETED RI17912.  REMOVED AND REPLACED CRACK CLIP ON AFT BULKHEAD AT CARGO DOOR SUPPORT TRACK ALL WORK PER CRJ200, SRM 51-42-00 JOB COMPLETED RI17912.  SUPPLEMENTAL - SDR CLOSED 08/02/07.
